Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite $ 2$-complexes with infinitely-generated groups of self-homotopy-equivalences


Authors: A. M. Brunner and J. G. Ratcliffe
Journal: Proc. Amer. Math. Soc. 86 (1982), 525-530
MSC: Primary 57M20; Secondary 55P10
MathSciNet review: 671229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of finite $ 2$-dimensional aspherical cell complexes are given whose group of homotopy classes of self-homotopy-equivalences is infinitely generated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M20, 55P10

Retrieve articles in all journals with MSC: 57M20, 55P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0671229-1
PII: S 0002-9939(1982)0671229-1
Keywords: self-homotopy-equivalence, $ 2$-dimensional complex, infinitely-generated group, aspherical complex, automorphism group, 1st $ k$-invariant
Article copyright: © Copyright 1982 American Mathematical Society